| Catalog Number |
303014A |
| Medical Device Problem Code |
Gel Leak (1267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that before use the water-based lubricant broke and leaked into the foley tray.
Additional Manufacturer Narrative
The reported event is confirmed - cause unknown.Based on the photos attached, observed wet tray with a trace of vapors.The jelly sachet was torn open.However, the exact cause on how and when the problem occurred could not be determined.A potential root cause for this failure mode could be due to generated at supplier site or during transit to bard.A review of the device labeling has been conducted for investigation purposes and was found adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Initial reporter name: (b)(6) hospital.Corrections: d, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description